# SDR REXA2021092300738

- Difficulty date: August 25, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 31,246 hours, 21,324 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180571
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PAX DOOR DD6 INTERCOSTAL CORRODED.
"	"LOCATED & DRILLED DD INTERCOSTEL P/N 601R318057 IAW CRJ 900 SRM     
51-40-11-001-001-A01 INSTALLED INTERCOSTEL IAW CRJ 900 SRM 51-42-06-
001-001-A01, 51-42-21-001-001-A01 REV 38 7-25-20 WVAC EMP
